# SDR UALA2011092305143

- Difficulty date: September 23, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 63,659 hours, 9,134 cycles
- Engine: Pwa PW40903
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: S351W200100
- Part serial: 22
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU NO START ALONG WITH APU STATUS MESSAGE.     REPLACED APUC AND INLET TEMP SENSOR PER MM.
